MAUDE Adverse Event Report: GYRUS ACMI, INC. EZDILATE BALLOON DILATOR (WG) 18-19-20; BALLOON DILATOR

GYRUS ACMI, INC. EZDILATE BALLOON DILATOR (WG) 18-19-20; BALLOON DILATOR
Model Number BD-410X-2055
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted if any additional information is provided.
 
Event or Problem Description
The customer reported that the popped during the procedure.The procedure was completed with another balloon.The procedure was prolonged by 5 to 10 minutes and the patient's anesthesia was extended by 15 to 20 minutes.The minor extension of the procedure and anesthesia poses no additional harm, and the patient was confirmed to have had no impact from the failure.There were no reports of harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Correction to b5, d10, and g2 for information inadvertently left out of previous report.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer reported that the balloon popped during a esophagogastroduodenoscopy (egd).The balloon was cut to retrieve it from the scope.

Brand Name
EZDILATE BALLOON DILATOR (WG) 18-19-20
Common Device Name
BALLOON DILATOR
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer (Section G)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17655185
Report Number3003790304-2023-00344
Device Sequence Number20650345
Product Code FGE
UDI-Device Identifier00821925033276
UDI-Public00821925033276
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBD-410X-2055
Device Lot Number386463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MAJ-1740 INFLATION DEVICE.
Patient SexUnknown